# SDR HALA2010042800197

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 14,275 hours, 34,766 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Part number: 364212B
- Part serial: B0141
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2ND ATB: SPOILER OTBD FAIL.  R & R THE OTBD (F/O) WHEEL ROLL CONTROL POSITION SENSOR IAW AMM 27-61-02 SPOILER SYS RTS PASSED.
